Volume 11, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Multiple genus 2 Heegaard splittings: a missed case

John Berge and Martin Scharlemann

Algebraic & Geometric Topology 11 (2011) 1781–1792
Bibliography
1 J Berge, A classification of pairs of disjoint nonparallel primitives in the boundary of a genus two handlebody arXiv:0910.3038
2 J Berge, A closed orientable 3–manifold with distinct distance three genus two Heegaard splittings, to appear
3 J Hempel, 3–manifolds as viewed from the curve complex, Topology 40 (2001) 631 MR1838999
4 Y N Minsky, The classification of punctured-torus groups, Ann. of Math. $(2)$ 149 (1999) 559 MR1689341
5 H Rubinstein, M Scharlemann, Genus two Heegaard splittings of orientable three-manifolds, from: "Proceedings of the Kirbyfest (Berkeley, CA, 1998)", Geom. Topol. Monogr. 2, Geom. Topol. Publ., Coventry (1999) 489 MR1734422
6 M Scharlemann, Berge's distance 3 pairs of genus 2 Heegaard splittings arXiv:1002.4887
7 M Scharlemann, Genus two Heegaard splittings: an omission, from: "Proceedings of the Kirbyfest (Berkeley, CA, 1998)", Geom. Topol. Monogr. 2, Geom. Topol. Publ., Coventry (1999) 577
8 M Scharlemann, A Thompson, Heegaard splittings of $(\mathrm{surface})\times I$ are standard, Math. Ann. 295 (1993) 549 MR1204837
9 A Thompson, The disjoint curve property and genus 2 manifolds, Topology Appl. 97 (1999) 273 MR1711418